What Causes Excessive Sweating In Men?

Excessive sweating in men can be due to a number of causes, some more common than others. Some of the most common causes of excessive sweating in men are:

Certain medications – if you take certain medication regularly, it’s likely that you’ll start to notice increased sweating when taking them. It may help to inform your doctor or pharmacist about this so they can monitor your progress with treatment. You might find that you have increased sweating for up to six weeks after stopping these types of medication. If possible, try changing the dose you’re using instead though as this is less disruptive and far easier on the body over time.

– if you take certain medication regularly, it’s likely that you’ll start to notice increased sweating when taking them. It may help to inform your doctor or pharmacist about this so they can monitor your progress with treatment. You might find that you have increased sweating for up to six weeks after stopping these types of medication. If possible, try changing the dose you’re using instead though as this is less disruptive and far easier on the body over time. Medication side effects – many medications cause side effects including dizziness and nausea which could potentially lead someone who doesn’t normally sweat at all suddenly finding themselves unable not only sweat but also thirsty fairly often too!

– many medications cause side effects including dizziness and nausea which could potentially lead someone who doesn’t normally sweat at all suddenly finding themselves unable not only sweat but also thirsty fairly often too

Leave a Comment